I have soft spots on my skull in different places. I also have headaches and ringing in my ears. I noticed these months ago and also over the past few years I have lost the ability to remember things easily. My vision seems to be worse also. Does anyone know what could be causing this>
Yes, The spots , two of them are on the top of my head at the front and they are about an inch long and wide enough to place your finger in. There is also one behind my left ear and it is a little larger. There is one smaller one on the back center of my head. I don't have vomiting or fainting but I do feel somewhat 'strange' at times. I have a harder time remembering things. I am worried it may be a brain tumor but I have looked up symptons and they say nothing about soft spots. Do you have any idea? Have you heard of this before?
Yes, I know what you are talking about, because I have these same problems. I first noticed the two soft spots on the top of my head. Now I have more. I get these stinging pains in my head. My head gets real tender and takes spells itching, but I have to use my fingertips because it hurtsto bad to scratch. I have had nausea but no vomiting, my memory is a problem too. I've had some ringing in my ears, not real bad but still there. I have the headaches. I asked my doctor and he sent me for a skull series, which came back possible Lytic lesions comparible to Multiple myeloma. So then he sends me for a whole body bone scan which comes back ok. In my research, Multiple myeloma won't show up on a bone scan, you have to do a CT Scan or an MRI. But my doctor wants me to go to see a cancer doctor to find out for sure. So I have an appointment for June 10th. I can't believe I have to wait that long to find out if this is cancer. I pray that this is not the case for both of us.
I just read your post, I know excatly what your talking about. I have MS and i get the soft spots every time I get a flare up. It will aso be accompanied with pain in my legs, hip or back, they are in different places always on the top of my head last 3 to 4 days anf seem to get deepe on the 2nd day. I call them my stupid spots because it is hard to concertrate, and the headaches are very bad. I have had to go to the emergency room on several occassions, which they give me a shot of Toradol. It is a stong ibuprofen. I will press on them trying n go away, which dose offer some relif. The ringering in your ears is also a symptom of MS. They can perscribe meds for it. I get so upset when I see docs throw out such ****. It took me 11 doctors to finaly get a diagnosis, and 65,000 it test. I dont know where you live but find a doc that treats MS. Check out clinical studies, I just completed one Tovaxin, which I believe is a cure. I hope that I didn't upset you, But I know how I felt trying to figure out what was wrong, and having doctors send me to cancer screening, try to tell me I just need to take anti- depressant,or pain med.Becareful you don't let them run you to the poor house. We know that something is wrong and finding out what your fighting is half the victory. I have a great doc now Dr. Gazda in San Antonio, Texas. The first visit I had she looked at my MRI I had 2 years prior, and showed me it was clear to her that I had MS.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.